# SDR CALA2021122902456

- Difficulty date: December 27, 2021
- Submitted: December 29, 2021
- Operation: Air carrier
- Aircraft: N17133
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 29282
- Aircraft time: 88,277 hours, 18,664 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 2024T30063
- Condition: Corroded
- Location: Bs1500-1520
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1500-1520 S28L-29L CORROSION COMMON TO BLANKING PLATE AND SKI N. REF AMES ILN N/R 139533-0100-0139 ON OR BEFORE 21,664 TOTAL AIRCRAFT FLIGHT CYCLES. PERFORM REPEAT REF AMES ILN N/R 139533-0100-0139 FOR DETAILS OF WORK ACCOMPLISH INSPECTIONS EVERY 3000 FLIGHT CYCLES. ED. INSTALLED DOUBLER PER ECRA 5300-02783. PLACED ON DIP TO PERFORM INSPECTIONS PER PART 2 OF THE LATEST REVISION OF ECRA 5300-02783 ADD EMP:V921495 REF EC 5300-02783, PERFORM INSPECTIONS PER PART 2 OF THE LATEST TOMC-APPROVAL FROM SC1ELBYC COMMENT REVISION OF ECRA 5300-02783 ON OR BEFORE 21,664 TOTAL AIRCRAFT FLIGHT CYCLES. PERFORM REPEAT INSPECTIONS THEREAFTER EVERY 3,000 FLIGHT CYCLES. TOMC APPROVED : QC REVIEWED TOMC APPROVED : QC REVIEWED INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
